# SDR 07FDEA05088

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6517593
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV FLOOR STRUCTURE STA 312 RBL 41 SUPPORT ANGLE CORRODED ON LWR SURFACE.  BLENDED CORROSION ON ANGLE.  OUT OF LIMITS.  REMOVED, FABRICATED NEW ANGLE AND INSTALLED REF BOEING DWG 65-17593, SRM 51-10-2, SRM 53-10-2 AND SRM 51-30-02.  THIS IS AS A MINOR REPAIR.
